# SDR DALA2018052103488

- Difficulty date: May 19, 2018
- Submitted: May 21, 2018
- Operation: Air carrier
- Aircraft: N718TW
- Make and model: Boeing 757231
- Aircraft serial: 28486
- Aircraft time: 69,515 hours, 18,601 cycles
- System (JASC): 5240 · Service Doors
- Part: Seal
- Condition: Out Of Position
- Location: R1 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR WOULD NOT ARM. FOUND INNER DOOR SEAL PARTIALLY OUT OF TRACK. REINSTALLED. DOOR NOW ARMS NORMAL.
